[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

RE: [IP] ALTACE - side effects for me after 25 years!



 You're right, after 25 years I probably never read those fact sheets anymore,
but I've also noticed that the drug companies are now putting every symptom on
them, I'm sure you've seen them... "Can causing sneezing, sweating, shaking, dry
mouth, dizziness, nausea, vomitng, vertigo, diarrhea, etc. etc. etc. " Well
heck, I have at least one of those symptoms everyday.
 But I will start reading labels and I will take my heath into my own hands. I
always say that your doctor can guide you through your diabetes care, but it's
really up to the person himself.
Special Thanks Anne
Katarina







...............................................................................................................
That sounds pretty annoying - I hope you find relief. Do you get an info sheet
from your drugstore with info on the drug? I suppose after 25 years you get to
the point where you ignore stuff like that - kind of like how I just realized
I probably haven't reviewed the insulin one I get in years too! lol
> ----------------------------------------------------------> for HELP or to 
> subscribe/unsubscribe/change list versions,> contact: 
> HELP@insulin-pumpers.org 
> _________________________________________________________________ 
> If you like crossword puzzles, then you'll love Flexicon, a game which 
> combines four overlapping crossword puzzles into one! 
> http://g.msn.ca/ca55/208 
> . 
> ---------------------------------------------------------- 
> for HELP or to subscribe/unsubscribe/change list versions, 
> contact: HELP@insulin-pumpers.org 
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org